Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 111, NWS Austin/San Antonio, TX

April 30, 2007DeWitt County, Lavaca County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Apr 30, 2007, 4:59 PM CDT for DeWitt County, Lavaca County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 30, 2007, 4:59 PM CDT (21:59 UTC)
Expired
Apr 30, 2007, 8:00 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Whole counties

Counties DeWitt County, TX, Lavaca County, TX

The radar

The Austin/San Antonio radar (KEWX), 100 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 6:35 PM CDTFLASH FLOODCuero, TXNUMEROUS ROADS FLOODED/CLOSED IN COUNTY
Apr 30, 7:00 PM CDTFLASH FLOOD3 Ne Yoakum, TXHIGH WATER RESCUE ON COUNTY ROAD 420

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2007-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2007-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2122 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
471 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 302200
FFWEWX
TXC123-285-010100-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
459 PM CDT MON APR 30 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DEWITT COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...YORKTOWN...CUERO...
  LAVACA COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...YOAKUM...SHINER...MOULTON...
  HALLETTSVILLE...

* UNTIL 800 PM CDT

* AT 458 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED AN AREA
  OF SHOWERS AND THUNDERSTORMS FROM NEAR NORDHEIM AND YORKTOWN TO
  CUERO AND HALLETTSVILLE...MOVING NORTHEAST AT 20 MPH.  RAIN 
  FROM THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE HEAVY   
  AT TIMES.  THIS RAIN WILL FALL OVER AN AREA THAT HAS ALL READY
  RECEIVED HEAVY RAINS THIS AFTERNOON...SO ADDITIONAL RAIN WILL ADD
  TO FLOODING OVER DEWITT AND LAVACA COUNTIES.  THE PUBLIC HAS
  REPORTED FLOODING IN CUERO AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WESTHOFF...
  CUERO...HALLETTSVILLE...SUBLIME...SPEAKS...HOCHHEIM...YORKTOWN...
  NORDHEIM AND EZZELL

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE THROUGH FLOODED
AREAS...ESPECIALLY AT NIGHT. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL NEWS MEDIA FOR THE LATEST FLOOD INFORMATION.

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DONT DROWN.

LAT...LON 2925 9668 2907 9693 2907 9693 2911 9698
      2887 9730 2893 9742 2882 9758 2900 9775
      2938 9723 2959 9720 2963 9715 2963 9686
      2936 9658

$$
3 follow-up statements
000 
WGUS74 KEWX 302219
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
518 PM CDT MON APR 30 2007

TXC123-285-010100-
LAVACA TX-DEWITT TX-
518 PM CDT MON APR 30 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
DEWITT AND LAVACA COUNTIES...

AT 515 PM CDT...AN AREA OF SHOWERS AND THUNDERSTORMS CONTINUES 
ACROSS DEWITT AND LAVACA COUNTIES...WITH PERIODS OF HEAVY RAIN.

THESE SHOWERS AND THUNDERSTORM WILL CONTINUE PRODUCING HEAVY RAINS 
IN THE NEXT 1 TO 2 HOURS OVER DEWITT AND LAVACA COUNTIES...OVER AN
AREA THAT HAS ALL READY RECEIVED HEAVY RAINS AND FLOODING THIS 
AFTERNOON.  ADDITIONAL RAINS...HEAVY AT TIMES...IN THE NEXT 1 TO 2 
HOURS...WILL ADD TO FLOODING OVER DEWITT AND LAVACA COUNTIES.

THE PUBLIC HAS REPORTED 5.20 INCHES OR RAIN THIS AFTERNOON AT 
YOAKUM...IN WESTERN LAVACA COUNTY...NEAR THE DEWITT/LAVACA COUNTY 
LINE BETWEEN HALLETTSVILLE AND CUERO.  IN ADDITION...FLOODING HAS 
ALSO BEEN REPORTED IN CUERO. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YOAKUM...
CUERO...YOAKUM...SUBLIME...SPEAKS...SHINER...MOULTON...HOCHHEIM...
HALLETTSVILLE...AND EZZELL

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR LAVACA AND
DEWITT COUNTIES UNTIL 800 PM CDT MONDAY EVENING FOR SOUTH CENTRAL 
TEXAS.

LAT...LON 2925 9668 2907 9693 2907 9693 2911 9698
      2887 9730 2893 9742 2882 9758 2900 9775
      2938 9723 2959 9720 2963 9715 2963 9686
      2936 9658

$$
000 
WGUS74 KEWX 302321
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
620 PM CDT MON APR 30 2007

TXC123-285-010100-
LAVACA TX-DEWITT TX-
620 PM CDT MON APR 30 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR 
DEWITT AND LAVACA COUNTIES...

AT 620 PM CDT...AN AREA OF SHOWERS AND THUNDERSTORMS CONTINUES 
ACROSS DEWITT AND LAVACA COUNTIES...WITH PERIODS OF HEAVY RAIN.
THE AREAS OF RAIN WERE LOCATED FROM NEAR CUERO TO NEAR YOAKUM
AND EAST TO WEST AND SOUTH OF HALLETTSVILLE.  MOVEMENT WAS
NORTHEAST AT 20 MPH.

THESE SHOWERS AND THUNDERSTORM WILL CONTINUE PRODUCING HEAVY RAINS 
IN THE NEXT 1 TO 2 HOURS OVER DEWITT AND LAVACA COUNTIES...OVER AN
AREA THAT HAS ALL READY RECEIVED HEAVY RAINS AND FLOODING DURING
THE AFTERNOON.  ADDITIONAL RAINS...HEAVY AT TIMES...THROUGH 8 PM...
WILL ADD TO FLOODING OVER DEWITT AND LAVACA COUNTIES.

THE PUBLIC REPORTED 5.20 INCHES OR RAIN DURING THE AFTERNOON AT 
YOAKUM...IN WESTERN LAVACA COUNTY...NEAR THE DEWITT/LAVACA COUNTY 
LINE BETWEEN HALLETTSVILLE AND CUERO.  IN ADDITION...FLOODING HAS 
ALSO BEEN REPORTED IN CUERO DURING THE LATE AFTERNOON. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YOAKUM...
CUERO...YOAKUM...SUBLIME...SPEAKS...SHINER...MOULTON...HOCHHEIM...
HALLETTSVILLE...AND EZZELL

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR LAVACA AND
DEWITT COUNTIES UNTIL 800 PM CDT MONDAY EVENING FOR SOUTH CENTRAL 
TEXAS.

LAT...LON 2925 9668 2907 9693 2907 9693 2911 9698
      2887 9730 2893 9742 2882 9758 2900 9775
      2938 9723 2959 9720 2963 9715 2963 9686
      2936 9658

$$
000 
WGUS74 KEWX 010057
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 PM CDT MON APR 30 2007

TXC123-285-010105-
LAVACA TX-DEWITT TX-
755 PM CDT MON APR 30 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 PM CDT FOR DEWITT AND
LAVACA COUNTIES...

HEAVY RAINFALL HAS ENDED ACROSS LAVACA AND DEWITT COUNTIES. HOWEVER
RUNOFF WILL CONTINUE OVER THE NEXT FEW HOURS WHICH WILL RESULT IN THE
FLOODING OF LOW LYING AREAS.

LAT...LON 2925 9668 2907 9693 2907 9693 2911 9698
      2887 9730 2893 9742 2882 9758 2900 9775
      2938 9723 2959 9720 2963 9715 2963 9686
      2936 9658

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 4:23 PM CDT, 36 minutes earlier.

Area forecast discussion, Apr 30, 4:23 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
423 PM CDT MON APR 30 2007

.DISCUSSION...
THE WEATHER PATTERN LOOKING OUT OVER THE NEXT 1 TO 2 WEEKS
CONTINUES TO LOOK WET...AS A SERIES OF WEATHER SYSTEMS IS
FORECAST TO TRACK ACROSS THE AREA OR CLOSE ENOUGH TO THE NORTH TO
BRING A GOOD CHANCE OF RAIN FROM SHOWERS AND THUNDERSTORMS.
FORECASTS SHOW 500 HPA LOW OVER WEST TEXAS MOVING TO NORTH
TEXAS AND OKLAHOMA TONIGHT AND TUESDAY MORNING...THEN DRIFT
SLOWLY NORTHEAST TO ARKANSAS TUESDAY NIGHT AND WEDNESDAY.
WITH LOW NORTH OF SOUTH CENTRAL TEXAS TONIGHT AND TUESDAY
MORNING...WILL CONTINUE THE CHANCE OF RAIN FROM SHOWERS
AND THUNDERSTORMS...THEN DECREASE SLOWLY FROM THE WEST
TUESDAY AFTERNOON AND EVENING...AS THE LOW PULLS FARTHER
AWAY FROM THE AREA. AS A RESULT SHOWED FLASH FLOOD WATCH
THROUGH NOON TUESDAY.

FOR WEDNESDAY...FORECASTS SHOW ANOTHER WEATHER SYSTEM APPROACHING
QUICKLY FROM THE WEST...SO SHOWED SLIGHT CHANCE OF SHOWERS
INCREASING TO A CHANCE OF SHOWERS OR THUNDERSTORMS WEDNESDAY
NIGHT AND THURSDAY...AS NEXT 500 HPA LOW MOVES ACROSS THE
AREA FROM THE WEST.  AS THIS FASTER PACED SYSTEM MOVES OFF TO THE
EAST FRIDAY...SHOWED MOSTLY A PARTLY CLOUDY FORECAST FOR FRIDAY
AND SATURDAY WITH LITTLE OR NO RAIN. BY SUNDAY AND MONDAY OF
NEXT WEEK SHOWED INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS
AGAIN IN ADVANCE OF A BIGGER SCALE SPRING STORM SYSTEM THAT COULD
BRING ANOTHER RAIN/WEATHER EVENT TO THE AREA IN THE EARLY TO
MID PART OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              64  80  67  85  68 /  50  50  40  20  30
AUSTIN BERGSTROM INTL AIRPORT  64  80  66  85  67 /  50  50  40  20  30
DEL RIO INTL AIRPORT           66  86  69  89  71 /  20  20  20  20  20
SAN ANTONIO INTL AIRPORT       65  82  69  85  69 /  50  40  20  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING ZONES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...
VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

08/25
Hazardous weather outlook, Apr 30, 5:58 AM CDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
558 AM CDT MON APR 30 2007

TXZ171>173-183>194-202>209-217>225-228-011100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
558 AM CDT MON APR 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT
A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR PORTIONS
OF SOUTH CENTRAL TEXAS...GENERALLY ALONG AND NORTHWEST OF A BURNET
TO HONDO TO CARRIZO SPRINGS LINE. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS ALL OF SOUTH CENTRAL TEXAS TODAY THROUGH THIS
EVENING.

A SLOW-MOVING UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF
SEVERE WEATHER AND LOCALLY HEAVY RAINFALL ACROSS A BROAD AREA OF
TEXAS TODAY AND TONIGHT. THE HIGHEST POTENTIAL FOR BOTH SEVERE
WEATHER AND HEAVY RAIN WILL BE FOR THIS AFTERNOON AND THIS
EVENING. HOWEVER...FLASH FLOODING WILL REMAIN POSSIBLE FROM
CONTINUED TRAINING OF THUNDERSTORMS OVER AREAS NORTH OF A DEL RIO
TO KERRVILLE TO BURNET LINE THIS MORNING.

DAYTIME HEATING WILL LIKELY TRIGGER NEW THUNDERSTORM DEVELOPMENT
BY LATE THIS AFTERNOON WITH DAMAGING WINDS...HAIL...AND ISOLATED
TORNADOES POSSIBLE. HOWEVER...THE GREATER THREAT FROM THIS
ACTIVITY WILL BE FROM HEAVY RAINFALL...WITH ISOLATED 2 TO 5 INCH
TOTALS POSSIBLE OVER THE WATCH AREA BY LATE THIS MORNING...AND
ANOTHER 2 TO 5 INCHES OF RAIN POSSIBLE FROM ADDITIONAL
THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THE CHANCE FOR HEAVY RAINFALL AND ISOLATED SEVERE THUNDERSTORMS
WILL CONTINUE THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE
WEATHER FOR MUCH OF SOUTH CENTRAL TEXAS TUESDAY...AND LOCALLY
HEAVY RAINFALL WILL BE POSSIBLE THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR TONIGHT.

In the hours before

Local storm report, Apr 30, 11:31 AM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1131 AM CDT MON APR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 AM     TSTM WND DMG     5 S BANDERA             29.65N 99.07W
04/30/2007                   BANDERA            TX   EMERGENCY MNGR

            THUNDERSTORM WIND GUSTS BELOW OVER TREES AND CAUSED
            DAMAGE TO ROOFS 5 MILES SOUTH OF BANDERA.

&&
Local storm report, Apr 30, 12:15 PM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1215 PM CDT MON APR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     HAIL             4 S SEGUIN              29.52N 97.97W
04/30/2007  E1.00 INCH       GUADALUPE          TX   TRAINED SPOTTER

            NICKEL TO QUATER SIZE HAIL REPORTED ALONG WITH 50 TO 65
            MPH WINDS GUSTS.

&&

PM
Local storm report, Apr 30, 12:15 PM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1215 PM CDT MON APR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     HAIL             4 S SEGUIN              29.52N 97.97W
04/30/2007  E1.00 INCH       GUADALUPE          TX   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL REPORTED ALONG WITH 50 TO 65
            MPH WINDS GUSTS.

PM
Local storm report, Apr 30, 1:05 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
105 PM CDT MON APR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 PM     HAIL             12 N GONZALES           29.68N 97.45W
04/30/2007  E1.25 INCH       GONZALES           TX   PUBLIC

            QUARTER SIZE HAIL AND LARGER, PLUS STRONG WINDS WHICH IS
            KNOCKING HIS VEHICLE OFF THE ROAD.

&&

PM
Local storm report, Apr 30, 1:36 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
136 PM CDT MON APR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 PM     FUNNEL CLOUD     3 N CHEAPSIDE           29.33N 97.40W
04/30/2007                   GONZALES           TX   PUBLIC

            FUNNEL CLOUD SPOTTED A FEW MILES NORTH OF CHEAPSIDE.

&&

PM
Local storm report, Apr 30, 3:16 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
316 PM CDT MON APR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     FLASH FLOOD      1 N BOERNE              29.82N 98.74W
04/30/2007                   KENDALL            TX   LAW ENFORCEMENT

            NUMEROUS LOW WATER CROSSINGS CLOSED THROUGH-OUT KENDALL
            COUNTY.

0303 PM     HAIL             WARING                  29.95N 98.80W
04/30/2007  M2.00 INCH       KENDALL            TX   LAW ENFORCEMENT

&&

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 10:02 PM CDTTornado WarningEWXMaverick58 min
Apr 29, 10:42 PM CDTTornado WarningEWXMaverick33 min
Apr 29, 11:14 PM CDTSevere Thunderstorm WarningEWXMaverick21 min
Apr 29, 11:43 PM CDTFlash Flood WarningEWXVal Verde4 hr
Apr 30, 1:55 AM CDTSevere Thunderstorm WarningEWXVal Verde65 min
Apr 30, 2:11 AM CDTSevere Thunderstorm WarningEWXEdwards64 min
Apr 30, 2:40 AM CDTFlash Flood WarningEWXEdwards4 hr
Apr 30, 2:59 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde61 min
Apr 30, 3:40 AM CDTFlash Flood WarningEWXVal Verde4 hr
Apr 30, 4:16 AM CDTFlash Flood WarningEWXKinney3 hr
Apr 30, 6:44 AM CDTFlash Flood WarningEWXEdwards4 hr
Apr 30, 7:12 AM CDTFlash Flood WarningEWXKinney, Real, Uvalde3 hr
Apr 30, 7:43 AM CDTFlash Flood WarningEWXVal Verde2 hr
Apr 30, 8:19 AM CDTFlash Flood WarningEWXBandera3 hr
Apr 30, 8:59 AM CDTFlash Flood WarningEWXMedina2 hr
Apr 30, 9:34 AM CDTFlash Flood WarningEWXKerr56 min
Apr 30, 9:45 AM CDTFlash Flood WarningEWXBexar, Kendall2 hr
Apr 30, 10:27 AM CDTFlash Flood WarningEWXComal2 hr
Apr 30, 11:10 AM CDTSevere Thunderstorm WarningEWXBexar50 min
Apr 30, 11:24 AM CDTSevere Thunderstorm WarningEWXGuadalupe66 min
Apr 30, 11:31 AM CDTFlash Flood WarningEWXGuadalupe3 hr
Apr 30, 11:36 AM CDTFlash Flood WarningEWXBexar, Kendall99 min
Apr 30, 11:44 AM CDTSevere Thunderstorm WarningEWXWilson61 min
Apr 30, 12:23 PM CDTSevere Thunderstorm WarningEWXGuadalupe37 min
Apr 30, 12:27 PM CDTSevere Thunderstorm WarningEWXGonzales63 min
Apr 30, 12:31 PM CDTFlash Flood WarningEWXGonzales119 min
Apr 30, 12:42 PM CDTSevere Thunderstorm WarningEWXCaldwell63 min
Apr 30, 12:45 PM CDTFlash Flood WarningEWXWilson2 hr
Apr 30, 12:48 PM CDTFlash Flood WarningEWXCaldwell117 min
Apr 30, 1:14 PM CDTFlash Flood WarningEWXFayette, Lavaca30 days
Apr 30, 1:14 PM CDTFlash Flood WarningEWXFayette, Lavaca2 hr
Apr 30, 1:20 PM CDTSevere Thunderstorm WarningEWXGonzales25 min
Apr 30, 1:23 PM CDTFlash Flood WarningEWXBandera67 min
Apr 30, 1:24 PM CDTSevere Thunderstorm WarningEWXLavaca66 min
Apr 30, 1:26 PM CDTSevere Thunderstorm WarningEWXFayette79 min
Apr 30, 1:32 PM CDTFlash Flood WarningEWXKarnes118 min
Apr 30, 1:36 PM CDTFlash Flood WarningEWXKerr114 min
Apr 30, 1:45 PM CDTFlash Flood WarningEWXAtascosa2 hr
Apr 30, 1:55 PM CDTSevere Thunderstorm WarningEWXAtascosa18 min
Apr 30, 2:06 PM CDTSevere Thunderstorm WarningEWXKarnes54 min
Apr 30, 2:07 PM CDTFlash Flood WarningEWXKendall53 min
Apr 30, 2:22 PM CDTFlash Flood WarningEWXGonzales113 min
Apr 30, 2:28 PM CDTFlash Flood WarningEWXWilson77 min
Apr 30, 2:38 PM CDTSevere Thunderstorm WarningEWXKendall67 min
Apr 30, 2:43 PM CDTFlash Flood WarningEWXKendall62 min
Apr 30, 2:55 PM CDTFlash Flood WarningEWXDeWitt2 hr
Apr 30, 3:00 PM CDTFlash Flood WarningEWXFayette, Lavaca2 hr
Apr 30, 3:12 PM CDTFlash Flood WarningEWXKarnes2 hr
Apr 30, 3:19 PM CDTSevere Thunderstorm WarningEWXGonzales56 min
Apr 30, 3:37 PM CDTFlash Flood WarningEWXWilson113 min
Apr 30, 5:31 PM CDTFlash Flood WarningEWXKarnes2 hr
Apr 30, 6:30 PM CDTSevere Thunderstorm WarningEWXDeWitt45 min
Apr 30, 6:58 PM CDTSevere Thunderstorm WarningEWXLavaca47 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.